# SDR 03FDEA00963

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Part number: ALC8100
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT UPPER AFT PLANK BARREL NUT BORE NR 31L FOUND CORROSION   BEYOND EO 1-5510-7-5000 LIMITATION.  LEFT HORIZONTAL STAB UPPER AFT PLANK BARREL NUT NR 31L BORE REPAIR CARRIED OUT AS PER FEDEX EA 1-5510-71721, STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT BORE REWORK/ REPAIR- 1-5510-7-5000.
